# SDR DALA2024012200995

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 83,111 hours, 31,039 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: UNKNOWN
- Condition: Worn
- Location: L2 Door Clutch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 CHECK RIGGING OF THE L2 DOOR. CORRECTIVE ACTION: REMOVED SLIDE BUSSLE AND INTERIOR DOOR HANDLE. PERPAIRING TO CHANGE L2 DOOR. SLIDE PINNED AND REMOVED REF W/C 2566-9002-2L. UPON FUTHER INSPECTION FOUND CLUTCH COLLAR WORN. REMOVED AND REPLACED CLUTCH COLLAR PER B757 AMM 52-11. OPS CHECK GOOD. REINSTALLED SLIDE AND BUSTLE PER WORKCARD. (0160278)
